# SDR SWIA201024286

- Difficulty date: May 25, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 21,253 hours, 18,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY FLOODLIGHT INOP.  (FLT 6592)  RELAMPED EMERGENCY FLOODLIGHT.
